Thread: Tired as hell...
05-04-2005, 07:44 PM #1
Tired as hell...
Hey guys...I think I got some bad juice but not sure.
I am taking Deca 300 and Test400 (which has 3 diff test in it)
What I don't understand is when I take the Test400 I get tired as hell. It almost feels like a muscle relaxant. My nuts drop to the floor practically which is a side effect of taking muscle relaxant. It only lasts for about a day. The Deca does not seem to do the same thing.
At least one of the (2) are legit because I am getting some results (nothing to write home about) but it’s a step beyond my non-cycle training.
Does anyone else get real tired or relaxed after injection???
05-04-2005, 07:45 PM #2
what brand gear do you have and did you get it from a legit source.
05-05-2005, 09:01 PM #3
Well the Brand name is "Test400" which has:
test prop 25mg
test enan 188 mg
test cypionate 187
Its all in Spanish, my friend got it from a pharmacy source in a Spanish speaking country (I am sure you can guess which one).
It seems to be used by both veterinary doctors and gear users.
It has a hologram sticker on it saying "seguridad" what ever the hell that is.
The label seems to be legit...but I am no expert.
If you pull it up on google...you will most likely see a black label vial with yellow bold letters...thats the stuff.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)